Alert archive / Mississippi / Tornado Warnings in 2015
Tornado Warning 12, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Dec 23, 2015, 3:00 PM CST for Coahoma County, Mississippi. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 3:00 PM CST (21:00 UTC)
- Expired
- Dec 23, 2015, 3:23 PM CST
- In force
- 23 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Coahoma County, MS
The radar
The Memphis radar (KNQA), 149 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 3:00 PM CST | TSTM WND DMG | 1 S Clarksdale, MS | AT LEAST 15 HOMES SEVERELY DAMAGED OR DESTROYED JUST SOUTH OF CLARKSDALE. TIME IS RADAR ESTIMATED. |
| Dec 23, 3:09 PM CST | TORNADO | 5 S Clarksdale, MS | FROM VIDEO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 11:57 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
774
WFUS54 KMEG 232100
TORMEG
MSC027-232145-
/O.NEW.KMEG.TO.W.0012.151223T2100Z-151223T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
300 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 345 PM CST
* AT 259 PM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS
LOCATED 9 MILES NORTHEAST OF SHELBY...MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
DUBLIN AROUND 310 PM CST.
CLARKSDALE AROUND 315 PM CST.
JONESTOWN AROUND 325 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BOBO...HOPSON...LYON...COUNTS...LURAND...BEVERLY...MATTSON AND
CLAREMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.
TAKE COVER NOW! MOVE TO A STORM SHELTER OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE
OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3399 9066 3412 9066 3412 9077 3437 9040
3426 9042 3426 9045 3405 9045 3399 9059
TIME...MOT...LOC 2059Z 235DEG 46KT 3406 9067
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$2 follow-up statements
708
WWUS54 KMEG 232110
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CST WED DEC 23 2015
MSC027-232145-
/O.CON.KMEG.TO.W.0012.000000T0000Z-151223T2145Z/
COAHOMA MS-
310 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
SOUTHEASTERN COAHOMA COUNTY...
AT 309 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED NEAR CLARKSDALE...MOVING NORTHEAST AT 55 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...STORM CHASERS CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
THE TORNADO WILL BE NEAR...
JONESTOWN AROUND 325 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
HOPSON...LYON...COUNTS...LURAND...MATTSON...CLAREMONT AND BEVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
TO A STORM SHELTER OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3405 9060 3412 9065 3415 9067 3436 9040
3426 9042 3426 9045 3405 9045 3405 9046
3403 9055
TIME...MOT...LOC 2109Z 234DEG 48KT 3414 9055
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$100
WWUS54 KMEG 232123
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
323 PM CST WED DEC 23 2015
MSC027-232133-
/O.CAN.KMEG.TO.W.0012.000000T0000Z-151223T2145Z/
COAHOMA MS-
323 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR SOUTHEASTERN COAHOMA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHWESTERN
MISSISSIPPI.
LAT...LON 3405 9060 3412 9065 3415 9067 3436 9040
3426 9042 3426 9045 3405 9045 3405 9046
3403 9055
TIME...MOT...LOC 2121Z 235DEG 46KT 3425 9037
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Dec 23, 11:57 AM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Dec 23, 11:57 AM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1157 AM CST WED DEC 23 2015 .UPDATE... UPDATE FOR 18Z TAFS && .PREV DISCUSSION... /ISSUED 1046 AM CST WED DEC 23 2015/ DISCUSSION... CURRENTLY...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTEND ACROSS NE AR INTO CNTRL AR WHILE SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE OCCURRING AHEAD OF THIS LINE. WITH INCREASING INSTABILITY ACROSS NW TN...CONDITIONS REMAIN FAVORABLE FOR MORE SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES IN WATCH #558 OVER NE AR...MO BOOTHEEL AND NW TN. THIS AFTERNOON...EXPECT A SHORTWAVE TO EJECT OUT OF SRN AR INTO THE MIDSOUTH INCREASING THE RISK FOR SEVERE WEATHER OVER MEMPHIS AND JACKSON AND AREAS SOUTH OF I-40. PLENTY OF DYNAMICS AND INSTABILITY WILL SUPPORT THE BEST CHANCE OF TORNADOES THIS AFTERNOON FROM SUPERCELLS. LARGE HAIL AND DAMAGING WINDS WILL ALSO HAVE A HIGHER THREAT. THIS EVENING...THE UPPER SHORTWAVE MOVES TO THE NORTH AND 500MB HTS RISE. THE RISK FOR SEVERE WEATHER WILL DECREASE AHEAD OF A WEAK COLD FRONT AS THE MAIN DYNAMICS SHIFT TO THE NORTH. SWC PREV DISCUSSION... /ISSUED 522 AM CST WED DEC 23 2015/ OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED ACROSS THE MID SOUTH ESPECIALLY THIS AFTERNOON AND TONIGHT... DISCUSSION...10Z SURFACE ANALYSIS PLACES A STRONG SURFACE LOW ACROSS SOUTH CENTRAL KANSAS AND A DRYLINE EXTENDING SOUTH FROM THE LOW ACROSS WESTERN OKLAHOMA AND WESTERN TEXAS. SOUTHERLY WINDS IN ADVANCE OF THIS SURFACE LOW HAVE ALREADY ADVECTED LOWER TO MIDDLE 60 DEWPOINT AIR UP INTO THE LOWER MISSISSIPPI VALLEY THIS MORNING. WATER VAPOR SATELLITE TRENDS INDICATE A DEEP LONGWAVE UPPER LEVEL TROUGH OVER THE CENTRAL AND SOUTHERN PLAINS AND A LEAD SHORTWAVE TROUGH OVER THE LOWER MISSISSIPPI VALLEY. AT THE SURFACE A WARM FRONT IS MOVING ACROSS THE MID SOUTH AS OF DISCUSSION. CONSEQUENTLY...SHOWERS AND THUNDERSTORMS HAVE EXPANDED IN COVERAGE ACROSS ARKANSAS OVERNIGHT. AS OF 4 AM CST...TEMPERATURES ACROSS THE MID SOUTH ARE IN THE 60S AT MOST LOCATIONS. SEVERE THUNDERSTORM POTENTIAL THIS AFTERNOON AND TONIGHT IS THE PREDOMINANT FOCUS IN THIS MORNING/S FORECAST ISSUANCE. SHOWERS AND THUNDERSTORMS OVER ARKANSAS AND SOUTHERN MISSISSIPPI WILL SPREAD ACROSS THE MID SOUTH THIS MORNING. A STRONG TO SEVERE THUNDERSTORM IS POSSIBLE THIS MORNING BUT THINK THE BULK OF THE SEVERE THUNDERSTORM THREAT WILL OCCUR MAINLY THIS AFTERNOON AND TONIGHT AS A NEGATIVELY TILTED UPPER LEVEL TROUGH AND A STRONG COLD FRONT ROTATE THROUGH THE MIDDLE AND LOWER MISSISSIPPI VALLEYS. RECORD WARMTH WITH HIGHS TODAY IN THE LOWER TO MIDDLE 70S COMBINED WITH FAVORABLE UPPER LEVEL DIVERGENCE PRODUCED BY THE RIGHT EXIT REGION OF A 130 KT UPPER LEVEL JET...DECENT 50-80 DM 500 MB MID LEVEL HEIGHT FALLS...SURFACE BASED CAPE VALUES BETWEEN 1500-2O00 J/KG...STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 7 C/KM...0-1 KM STORM RELATIVE HELICITIES AROUND 300 M2/S2...STRONGLY CURVED HODOGRAPHS...FAVORABLE LCL/S AND 0-6 KM BULK SHEAR VALUES IN EXCESS OF 70 KTS SUGGESTS A VERY GOOD POTENTIAL FOR THUNDERSTORMS TO BECOME SEVERE ACROSS THE MID SOUTH ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE WITH ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. A POTENTIAL ALSO EXISTS FOR SIGNIFICANT TORNADOES ACROSS MUCH OF THE MID SOUTH WITH THE I-40 CORRIDOR IN THE CENTER OF THE RISK AREA. SHORT TERM MESOSCALE TRENDS WILL CLOSELY BE MONITORED THROUGHOUT THE DAY IN CASE ANY ADJUSTMENTS ARE NEEDED TO THE CURRENT FORECAST AND HAZARDOUS WEATHER OUTLOOK. RESIDENTS OF THE MID-SOUTH AND HOLIDAY TRAVELERS SHOULD STAY TUNED TO THE FORECAST TODAY AND BE PREPARED TO TAKE APPROPRIATE SAFETY PRECAUTIONS IF SEVERE WEATHER THREATENS THEIR LOCATION. THE SEVERE THUNDERSTORM THREAT SHOULD BEGIN TO PUSH EAST OF THE MID SOUTH TONIGHT AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA...BRINGING AN GRADUAL END TO SHOWER AND THUNDERSTORM CHANCES BY CHRISTMAS EVE. HOWEVER...THIS IS NOT EXPECTED TO LAST LONG AS THIS FRONT WILL STALL OUT AND RETURN BACK NORTH AS A WARM FRONT CHRISTMAS EVE NIGHT INTO CHRISTMAS DAY. ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS AND WILL BE CLOSELY WATCHED IN UPCOMING FORECASTS. LONG TERM MODELS INDICATE THE MID SOUTH WILL REMAIN IN A WARM SECTOR FOR THE UPCOMING WEEKEND RESULTING IN A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS. AN UPPER LEVEL LOW IS EXPECTED TO DEVELOP AND MOVE FROM THE SOUTHERN PLAINS INTO THE MIDDLE/LOWER MISSISSIPPI VALLEYS BY EARLY NEXT WEEK. THIS MAY POSE YET ANOTHER POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS BETWEEN SUNDAY NIGHT TO MONDAY NIGHT. CONFIDENCE IS LOW AT THIS MOMENT DUE TO PERSISTENT RUN TO RUN CONTINUITY ISSUES WITH THIS PARTICULAR SYNOPTIC SYSTEM. STAY TUNED... CJC && .AVIATION... 18Z TAFS NUMEROUS THUNDERSTORMS...POSSIBLY SEVERE...SPREADING OVER THE AREA IS THE CONCERN FOR THIS FORECAST CYCLE. AS THE FRONT STALLS ACROSS NORTH MISSISSIPPI LATER TONIGHT THE RISK FOR VICINITY THUNDERSTORMS WILL CONTINUE AT TUP. BELLES && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 23, 7:04 AM CST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 704 AM CST WED DEC 23 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-241515- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 704 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF THE MID SOUTH TODAY INTO TONIGHT. TORNADOES...SOME OF WHICH MAY BECOME STRONG ALONG WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THUNDERSTORMS THAT REACH SEVERE LIMITS. THE TIME OF GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE BETWEEN 11 AM CST AND 11 PM CST. RESIDENTS OF THE MID SOUTH AND TRAVELERS COMING THROUGH THE AREA FOR THE CHRISTMAS HOLIDAY ARE STRONGLY URGED TO REMAIN WEATHER AWARE THROUGH TONIGHT AND BE PREPARED TO QUICKLY TAKE APPROPRIATE SAFETY PRECAUTIONS IF SEVERE WEATHER THREATENS YOUR LOCATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE ACROSS THE MID SOUTH ON CHRISTMAS DAY AND POSSIBLY AGAIN BETWEEN SUNDAY NIGHT AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS THE ENTIRE MID SOUTH ESPECIALLY THIS AFTERNOON AND TONIGHT IN SUPPORT OF SEVERE WEATHER OPERATIONS. CJC
In the hours before
Local storm report, Dec 23, 1:30 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
130 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL VALLEY VIEW 35.78N 90.74W
12/23/2015 E2.75 INCH CRAIGHEAD AR PUBLIC
&&
JEBLocal storm report, Dec 23, 2:03 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
203 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM TSTM WND GST 3 W MANILA 35.88N 90.22W
12/23/2015 E65 MPH MISSISSIPPI AR TRAINED SPOTTER
&&
JEBLocal storm report, Dec 23, 2:04 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
204 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL KENNETT 36.24N 90.05W
12/23/2015 E1.00 INCH DUNKLIN MO PUBLIC
&&
JEBLocal storm report, Dec 23, 2:07 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
207 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL FAIR OAKS 35.23N 91.03W
12/23/2015 E1.75 INCH CROSS AR PUBLIC
&&
JEBLocal storm report, Dec 23, 2:25 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
225 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST 9 NE HAYTI 36.32N 89.63W
12/23/2015 E60 MPH PEMISCOT MO PUBLIC
&&
JEBLocal storm report, Dec 23, 2:47 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL LAKE CITY 35.82N 90.45W
12/23/2015 E1.75 INCH CRAIGHEAD AR PUBLIC
&&
JEBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 2:53 PM CST | Severe Thunderstorm Warning | MEG | Coahoma | 36 min |
| Dec 23, 3:13 PM CST | Tornado Warning | MEG | Coahoma, Quitman | 47 min |
| Dec 23, 3:35 PM CST | Tornado Warning | MEG | Panola | 40 min |
| Dec 23, 3:41 PM CST | Tornado Warning | MEG | Coahoma, Quitman, Tallahatchie | 49 min |
| Dec 23, 3:53 PM CST | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 52 min |
| Dec 23, 4:12 PM CST | Tornado Warning | MEG | Panola, Tallahatchie | 48 min |
| Dec 23, 4:32 PM CST | Tornado Warning | MEG | Benton, Marshall, Tippah | 43 min |
| Dec 23, 4:34 PM CST | Tornado Warning | MEG | Panola, Tallahatchie, Yalobusha | 41 min |
| Dec 23, 4:45 PM CST | Tornado Warning | MEG | Lafayette, Marshall | 45 min |
| Dec 23, 4:56 PM CST | Tornado Warning | MEG | Alcorn, Benton, Tippah | 49 min |
| Dec 23, 4:59 PM CST | Tornado Warning | MEG | Lafayette, Yalobusha | 46 min |
| Dec 23, 5:19 PM CST | Severe Thunderstorm Warning | MEG | Benton, Tippah, Union | 41 min |
| Dec 23, 5:20 PM CST | Severe Thunderstorm Warning | MEG | Quitman, Tallahatchie | 40 min |
| Dec 23, 5:24 PM CST | Tornado Warning | MEG | Benton, Tippah, Union | 51 min |
| Dec 23, 5:34 PM CST | Tornado Warning | MEG | Tippah, Union | 41 min |
| Dec 23, 5:50 PM CST | Tornado Warning | MEG | Alcorn, Prentiss | 40 min |
Nearby
Tornado Warnings in Mississippi, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.